# SDR 0100449880

- Difficulty date: February 9, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 49,814 hours, 49,005 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke
- Condition: Detected
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BOTH AFT LAVATORY SMOKE DETECTORS ACTIVATED WHILE EN ROUTE.  FLIGHT ATTENDANTS REPORTED BLUE SMOKE IN LAVS.  APU WAS NOT OPERATING AND NO INDICATION OF PACK MALFUNCTIONS.  ELECTRICAL SMELL WAS REPORTED.  IDLE DESCENT BEGAN AT 10,000 FEET.  NO POWER TO SMOKE RELATED ISSUES.  FLIGHT LANDED SAFELY AT DTW.  MAINTENANCE INSPECTED AFT LAVS AND CABIN OVERHEAD WITH ALL FOUND NORMAL.  AIRCRAFT RETURNED TO SERVICE.
